# SDR IPXA2019081655644

- Difficulty date: August 9, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 18,758 hours, 11,734 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A5724007120100
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, CRACKED BRACKET AT RT WING LOWER SURFACE APPROX. 16" I/B OF O/B FLAP I/B FLAP TRACK AND APPROX. 11" AFT OF REAR SPAR.REMOVED AND REPLACED CRACKED BRACKET AT RT WING LOWER SURFACE APPROX. 16" I/B OF O/B FLAP I/B FLAP TRACK AND APPROX. 11" AFT OF REAR SPAR IAW A300 SRM 51-40-21 PAR. 7. (MINOR)
